SciELO - Scientific Electronic Library Online

 
vol.47 número1Dolbeault cohomology and deformations of nilmanifoldsRiemannian G-manifolds as Euclidean submanifolds índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados

Articulo

Indicadores

  • No hay articulos citadosCitado por SciELO

Links relacionados

  • En proceso de indezaciónCitado por Google
  • No hay articulos similaresSimilares en SciELO
  • En proceso de indezaciónSimilares en Google

Bookmark


Revista de la Unión Matemática Argentina

versión On-line ISSN 1669-9637

Resumen

GORODSKI, Claudio. Taut submanifolds. Rev. Unión Mat. Argent. [online]. 2006, vol.47, n.1, pp. 61-72. ISSN 1669-9637.

This is a short, elementary survey article about taut submanifolds. In order to simplify the exposition, we restrict to the case of compact smooth submanifolds of Euclidean or spherical spaces. Some new, partial results concerning taut 4-manifolds are discussed at the end of the text.

        · texto en Inglés     · pdf en Inglés